RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 3, Pages 361–372 (Mi msb1706)  

This article is cited in 9 scientific papers (total in 9 papers)

Stability of hyperbolic imbeddedness and construction of examples

M. G. Zaidenberg


Abstract: Methods are worked out for constructing smooth hyperbolic curves $\Gamma\subset\mathbf{CP}^2$ and surfaces $H\subset\mathbf{CP}^3$ with hyperbolically imbedded complements, and the methods are then used to construct examples of such curves with least possible degree 5. The existence of these curves agrees well with the 1970 conjecture of Kobayashi. It is proved that the sets of such curves and surfaces are open (in the classical topology). The proofs are based on tests obtained for stability of hyperbolicity and of hyperbolic imbeddedness of analytic subsets of complex manifolds under perturbations that can in general reconstruct the topology.
Bibliography: 18 titles.

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:2, 351–361

Bibliographic databases:

UDC: 515.171.7+517.5+512.7
MSC: Primary 32H20; Secondary 32H15, 32H25
Received: 10.07.1986 and 04.09.1987

Citation: M. G. Zaidenberg, “Stability of hyperbolic imbeddedness and construction of examples”, Mat. Sb. (N.S.), 135(177):3 (1988), 361–372; Math. USSR-Sb., 63:2 (1989), 351–361

Citation in format AMSBIB
\Bibitem{Zai88}
\by M.~G.~Zaidenberg
\paper Stability of hyperbolic imbeddedness and construction of examples
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 3
\pages 361--372
\mathnet{http://mi.mathnet.ru/msb1706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937646}
\zmath{https://zbmath.org/?q=an:0668.32023|0641.32016}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 2
\pages 351--361
\crossref{https://doi.org/10.1070/SM1989v063n02ABEH003278}


Linking options:
  • http://mi.mathnet.ru/eng/msb1706
  • http://mi.mathnet.ru/eng/msb/v177/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jawher El Goul, “Algebraic families of smooth hyperbolic surfaces of low degree in ℙ ℂ 3 ”, manuscripta math, 90:1 (1996), 521  crossref  mathscinet  zmath  isi
    2. BERNARD SHIFFMAN, MIKHAIL ZAIDENBERG, “TWO CLASSES OF HYPERBOLIC SURFACES IN ℙ3”, Int. J. Math, 11:01 (2000), 65  crossref
    3. R. DEBALME, S. IVASHKOVICH, “COMPLETE HYPERBOLIC NEIGHBORHOODS IN ALMOST-COMPLEX SURFACES”, Int. J. Math, 12:02 (2001), 211  crossref
    4. CIRO CILIBERTO, MIKHAIL ZAIDENBERG, “3-FOLD SYMMETRIC PRODUCTS OF CURVES AS HYPERBOLIC HYPERSURFACES IN ℙ4”, Int. J. Math, 14:04 (2003), 413  crossref
    5. M. G. Zaidenberg, B. Shiffman, “New Examples of Kobayashi Hyperbolic Surfaces in $\mathbb{CP}^3$”, Funct. Anal. Appl., 39:1 (2005), 76–79  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Junjiro Noguchi, Jörg Winkelmann, Katsutoshi Yamanoi, “Degeneracy of holomorphic curves into algebraic varieties”, Journal de Mathématiques Pures et Appliquées, 88:3 (2007), 293  crossref
    7. Ta Thi Hoai An, Julie Tzu-Yueh Wang, Pit-Mann Wong, “Non-archimedean analytic curves in the complements of hypersurface divisors”, Journal of Number Theory, 128:8 (2008), 2275  crossref
    8. M. G. Zaidenberg, “Hyperbolicity of Generic Deformations”, Funct. Anal. Appl., 43:2 (2009), 113–118  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. C. CILIBERTO, M. ZAIDENBERG, “SCROLLS AND HYPERBOLICITY”, Int. J. Math, 2013, 1350026  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    Full text:46
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019